# SDR SWAA2023091289910

- Difficulty date: August 16, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T STRAP HAS CORROSION BS 727D+5 BL 0 TO RBL 13 WL 156<[01] RECEIVED NEW FLOOR T STRAP ON PO # 933979 APPLIED TOP COAT AS PER PREVIOUSLY ACCOMPLISHED ON ACO 5360-E-16462-NG AND MM 51-21-23-370-804 NEW T STRAP WILL BE INSTALL ON CARD # TTG8Q00LX1BV;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
